# SDR AALA20110823TUL02

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Canning
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR OUTER SKIN HAS WAVINESS AND OIL CANNING AT BOTTOM.  STRAIGHTENED LOWER EDGE OF DOOR SKIN IN AREAS OF WAVINESS.  BLENDED TO REMOVE ROUGH EDGES OF SKIN.  TREATED AND PRIMED AFFECTED AREA`S.  FABRICATED AND INSTALLED REPAIR DOUBLER PER AARD 52-10-00-2 FIG 1.
